IJPAM: Volume 94, No. 5 (2014)
Department of Mathematics
Faculty of Science and Technology
Rajamangala University of Technology Thanyaburi
Thanyaburi, Pathum Thani, 12110, THAILAND
Abstract. In this paper, we found that is a unique solution of the Diophantine equation , where is an odd prime number and , and are non-negative integers.
Received: March 25, 2014
AMS Subject Classification: 11D61
Key Words and Phrases: Diophantine equations, exponential equations
Download paper from here.
DOI: 10.12732/ijpam.v94i5.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 689 - 692
%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.